MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. SPARE PART CEV127T HEAD TROCAR; PFM16

INTEGRA MICROFRANCE S.A.S. SPARE PART CEV127T HEAD TROCAR; PFM16
Catalog Number CEV127T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report is 1 of 2 for the trocar head used during this event and is related to mfg number: 3003249645-2024-00046.It was reported that when the trocar head (cev127t) was placed on the abdominal wall, it broke in two, leaving a large part in the abdominal wall.The doctor managed to extract the piece.There was no suspected injury to the patient.It is unknown whether the event lead to an increase in surgery time.
 
Additional Manufacturer Narrative
The trocar head (cev127t) was returned for evaluation: the device history record (dhr) was reviewed and no anomalies that could be associated with the complaint were observed.Failure analysis: evaluation of the trocar head verified the complaint reported by the customer as valid.The inside of the trocar head was broken root cause analysis: it was determined that the breakage was probably due to excessive force applied during assembly and use with the screw sleeve.
 
Additional Manufacturer Narrative
Updated fields: d4 (primary udi#), g3, g6, h2, h3, h11.

Brand Name
SPARE PART CEV127T HEAD TROCAR
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20209202
Report Number3003249645-2024-00045
Device Sequence Number20695644
Product Code HET
UDI-Device Identifier10381780103943
UDI-Public10381780103943
Combination Product (Y/N)N
PMA/510(K) Number
K993653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV127T
Device Lot Number5133995
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown